Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 231, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Nov 14, 2011, 8:08 PM EST for Beaver County, Lawrence County, Pennsylvania; Columbiana County, Ohio. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 14, 2011, 8:08 PM EST (01:08 UTC)
- Expired
- Nov 14, 2011, 9:00 PM EST
- In force
- 52 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Columbiana County, OH, Beaver County, PA, Lawrence County, PA
The radar
The Pittsburgh radar (KPBZ), 52 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 14, 8:18 PM EST | TSTM WND DMG | Bessemer, PA | ONE TREE DOWN ON ROUTE 317 |
| Nov 14, 8:20 PM EST | TSTM WND DMG | 4 Sw New Castle, PA | TREES DOWN ON ROUTE 18 |
| Nov 14, 8:20 PM EST | TSTM WND DMG | 4 Sw New Castle, PA | TREES DOWN ON ROUTE 18 |
| Nov 14, 8:23 PM EST | TSTM WND DMG | 2 S New Castle, PA | ONE TREE DOWN ON SAVANNAH ROAD |
| Nov 14, 8:33 PM EST | TSTM WND DMG | 4 Sw Portersville, PA | TREES DOWN ON ROUTE 488 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 3:29 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- 441 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
458
WUUS51 KPBZ 150108
SVRPBZ
OHC029-PAC007-073-150200-
/O.NEW.KPBZ.SV.W.0231.111115T0108Z-111115T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
808 PM EST MON NOV 14 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
NORTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
SOUTHERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA...
* UNTIL 900 PM EST
* AT 804 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BESSEMER TO HOMEWORTH...MOVING
SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BESSEMER... SALEM... LEETONIA...
HOMEWORTH... COLUMBIANA...
GUILFORD LAKE STATE PARK... LISBON...
EAST PALESTINE... ELLWOOD CITY... MCCONNELLS MILL...
DARLINGTON... BEAVER CREEK STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST MONDAY EVENING
FOR EAST CENTRAL OHIO AND NORTHWESTERN PENNSYLVANIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 4098 8016 4080 8017 4062 8059 4062 8062
4058 8069 4083 8110 4090 8109 4091 8091
4093 8091 4094 8088 4093 8083 4091 8081
4091 8053 4099 8053
TIME...MOT...LOC 0108Z 297DEG 31KT 4097 8044 4077 8101
$$
WOODRUM1 follow-up statement
644
WWUS51 KPBZ 150132
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
832 PM EST MON NOV 14 2011
OHC029-PAC007-073-150200-
/O.CON.KPBZ.SV.W.0231.000000T0000Z-111115T0200Z/
COLUMBIANA OH-BEAVER PA-LAWRENCE PA-
832 PM EST MON NOV 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EST
FOR LAWRENCE...BEAVER AND COLUMBIANA COUNTIES...
AT 828 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ELLWOOD CITY TO 6 MILES
SOUTHWEST OF LISBON...MOVING SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELLWOOD CITY... LISBON... EAST PALESTINE...
MCCONNELLS MILL... DARLINGTON...
BEAVER CREEK STATE PARK... FOMBELL...
BLACKHAWK... BEAVER FALLS... WELLSVILLE...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST MONDAY EVENING
FOR EAST CENTRAL OHIO AND NORTHWESTERN PENNSYLVANIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4098 8016 4080 8017 4062 8063 4058 8069
4075 8097 4076 8097 4091 8061 4091 8053
4094 8053 4099 8040
TIME...MOT...LOC 0131Z 297DEG 31KT 4088 8022 4069 8079
$$
WOODRUMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 6:54 PM EST, 1 hour 14 minutes earlier.
Area forecast discussion, Nov 14, 6:54 PM EST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 654 PM EST MON NOV 14 2011 .SYNOPSIS... A COLD FRONT WILL MOVE INTO THE REGION TONIGHT AND STALL AS WAVES OF LOW PRESSURE MOVE NORTHEAST ALONG IT THROUGH WEDNESDAY. MUCH COLDER AIR WILL ENTER THE AREA LATER WEDNESDAY INTO FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... 00Z ENHANCED SHORT TERM FORECAST UPDATE HAS BEEN ISSUED TO SLOW THE TIMING OF THE QUASI-LINEAR CONVECTIVE SYSTEM (QLCS) AND TO WARM TEMPS IN ADVANCE OF CONVECTION AS A COLD FRONT SLIDES EASTWARD TOWARD THE AREA. THE LATEST RUC MID-LEVEL ANALYSIS INDICATES A STRONG SOUTHWESTERLY FLOW WITH A SATURATED LAYER SLIDING INTO THE UPPER OHIO VALLEY. AT THE SURFACE, A COLD FRONT EXTENDS FROM A 985MB LOW ON THE SOUTHERN EDGE OF THE HUDSON BAY SOUTHWARD TO ERIE, PA AND THEN SOUTHWESTWARD ACROSS NORTHWEST OHIO AND INTO CENTRAL INDIANA. A TRIPLE-POINT IS LOCATED NEAR ERIE, PA, WITH A WARM FRONT EXTENDING EAST OF THE FEATURE INTO CENTRAL PA. A TIGHTENED PRESSURE GRADIENT HAS LED TO WINDS GUSTING AT 25 TO 30 KTS THIS EVENING. THE UPPER OHIO VALLEY REMAINS IN THE WARM SECTOR THIS EVENING AHEAD OF A QLCS THAT IS CROSSING NORTHERN OHIO. THERE HAVE BEEN EMBEDDED BOWING FEATURES AND ROTATION ACROSS NORTHERN OHIO IN THIS LINE OF CONVECTION. THE PRE-STORM ENVIRONMENT INDICATES STRONG SHEAR (0-1KM BULK SHEAR 30-40KTS AND 0-6KM BULK SHEAR 70KTS) AND WEAK INSTABILITY (MU CAPE LESS THAN 500 J/KG) FOR AREAS OF NORTHWEST OF PITTSBURGH. WITH THIS IN MIND BELIEVE THERE IS A LIMITED THREAT DAMAGING WIND AS THIS LINE MOVES INTO THE I-80 CORRIDOR OVER THE NEXT FEW HOURS. STILL CANNOT RULE OUT AN ISOLATED EMBEDDED TORNADO AND THUS TORNADO WATCH 880 IS STILL IN EFFECT NORTHWEST OF PITTSBURGH. ONE THING TO KEEP IN MIND IS THAT DESPITE AN ENVIRONMENT CAPABLE OF PRODUCING DAMAGING WINDS ALONG THE QLCS, THERE HAVE NOT BEEN ANY REPORTS OF DAMAGE WITH GUSTS THAT HAVE BEEN SUB-SEVERE UPSTREAM IN NORTHEAST OHIO AT THIS POINT. TONIGHT...THE BAROCLINIC ZONE WILL SLIDE SOUTHEASTWARD ACROSS OF THE CWA OVERNIGHT...HOWEVER UNCERTAINTY EXISTS IN THE LOCATION WHERE IT STALLS OUT. RIGHT NOW...EXPECT PROGRESSION TO THE MASON DIXON LINE BEFORE STOPPING. SEVERE THREAT WILL DECREASE AS THE QLCS PUSHES INTO THE PITTSBURGH METRO, ALTHOUGH SOME SUB-SEVERE GUSTS WILL STILL BE POSSIBLE WITH THUNDERSTORMS AS THEY REACH THE AREA. AFTER 06Z, CHANCE OF THUNDERSTORMS DIMINISHES WITH MOSTLY JUST PERSISTENT RAIN SHOWERS FROM REMNANT CONVECTION CROSSING THE AREA ALONG AND AHEAD OF THE FRONT. ACROSS THE I-80 CORRIDOR...THE WET WEATHER WILL BEGIN TO WRAP UP NEAR DAWN WITH THE EXODUS OF DEEPER MOISTURE. TEMPS OVERNIGHT HAVE BEEN WARMED A FEW DEGREES WITH SLOWER PROGRESSION OF THE FRONT, AND FORECAST LOWS ARE CLOSER TO THE WARMER LAMP GUIDANCE. LOWS WILL RANGE FROM THE UPPER 50S IN NORTH- CENTRAL WV TO THE UPPER 40S ACROSS THE I-80 CORRIDOR. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... THE FRONT WILL SLOWLY PUSH SOUTHEAST OF THE AREA ON TUESDAY, WITH MID- LEVEL VORT ENERGY PUSHING ALONG THE BOUNDARY THROUGHOUT THE DAY. THIS WILL ALLOW FOR ONGOING SHOWERS WITH THE MORE PERSISTENT PRECIPITATION FOCUSED SOUTHEAST OF PITTSBURGH AND SHOWERS POPS DIMINISHING TO CHANCE NORTHWEST OF THE METRO. DESPITE THE FRONT INITIALLY PUSHING SOUTHEAST OF THE AREA, STRONG COLD AIR ADVECTION WILL BE LAGGING WELL BEHIND THIS FEATURE AND THUS TEMPS WILL BE AROUND 5 TO 10 DEGREES ABOVE NORMAL. ALTHOUGH COLD FRONT WILL HAVE MOVED SOUTH OF THE AREA BY TUESDAY EVENING...THE FRONT WILL STALL OUT AND DRIFT NORTH TUESDAY NIGHT INTO WEDNESDAY. IT IS LIKELY THAT THE HEAVIEST RAINFALL WILL OCCUR DURING THIS 24 HOUR PERIOD. THERE WILL BE A STRONG GRADIENT IN RAINFALL TOTALS...WITH LESS THAN A QUARTER INCH EXPECTED NORTH OF I-80...AROUND HALF AN INCH IN PITTSBURGH...AND 1-2 INCHES SOUTH OF THE MASON-DIXON LINE. WITH RECENT DRY WEATHER...THERE COULD BE SOME LOCAL AREAS THAT SEE SOME HIGH WATER...BUT DO NOT EXPECT A WIDESPREAD EVENT AT THIS TIME. A SECOND WAVE OF COLD AIR WILL ARRIVE WEDNESDAY...WITH TEMPERATURES FALLING DURING THE AFTERNOON HOURS. WIDESPREAD PRECIPITATION WILL COME TO AN END WEDNESDAY EVENING...AND COULD FINISH AS SOME SNOW SHOWERS IN THE RIDGES. WITH THE ARRIVAL OF WESTERLY WINDS WEDNESDAY NIGHT INTO THURSDAY...SOME LAKE EFFECT/UPSLOPE SHOWERS ARE POSSIBLE DURING THIS PERIOD. HOWEVER...NAM/GFS ARE INDICATING THAT FAVORABLE WIND DIRECTION MAY NOT ARRIVE UNTIL AFTER DEEPEST MOISTURE HAS PASSED. TEMPERATURES WILL BE WELL BELOW NORMAL THURSDAY...WITH MOST LOCATIONS STRUGGLING TO REACH 40 DEGREES. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HIGH PRESSURE WILL CONTINUE TO SLIDE EAST...MOVING OFF THE EAST COAST BY FRIDAY NIGHT. THE HIGH WILL ALLOW FOR DRY CONDITIONS FRIDAY AND MOST OF SATURDAY. ON SATURDAY NIGHT...LOW PRESSURE WILL TRACK ACROSS WISCONSIN INTO ONTARIO. THE ASSOCIATED COLD FRONT WILL APPROACH THE OHIO VALLEY SATURDAY NIGHT INTO SUNDAY. MODELS HAVE BEEN FLIP-FLOPPING ON THE TIMING OF THE FRONT...WITH LATEST MODELS SHOWING A SLIGHTLY QUICKER SOLUTION. WILL KEEP SLOWER TIMING IN THE FORECAST UNTIL CONSECUTIVE MODEL RUNS SHOW THE QUICKER SOLUTION. STILL SOME SIGNS THAT THE FRONT MAY STALL ALONG THE MASON-DIXON LINE SUNDAY NIGHT INTO MONDAY. ALTHOUGH TEMPERATURES WILL BE BELOW NORMAL ON FRIDAY...A MODERATING TREND WILL BRING NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES FOR THE WEEKEND AND MONDAY. && .AVIATION /23Z MONDAY THROUGH SATURDAY/... VFR CONDITIONS WILL PREVAIL UNTIL A LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS CROSS THE AREA AHEAD OF A COLD FRONT. THE TIME FRAME WITH THE HIGHEST CONFIDENCE OF SEEING RW/TRW WOULD BE BETWEEN 0Z AND 6Z. BRIEF IFR RESTRICTIONS IN VIS AND CIGS ARE POSSIBLE WITH A HEAVIER STORM...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH FOR TAF INCLUSION. CIGS AND VIS SHOULD BE MVFR DURING THE OVERNIGHT INTO TUESDAY MORNING BEFORE RETURNING TO VFR AREAWIDE BY 15Z OR SO. WHERE THE TAFS COULD GO WRONG: - IFR CIGS COULD DEVELOP AT FKL AND DUJ OVERNIGHT AND LINGER INTO THE MID MRNG HOURS. OUTLOOK...TUESDAY THROUGH FRIDAY... IFR RESTRICTIONS COULD OCCUR WITH A SURFACE FRONT STALLING OVER THE AREA THROUGH WEDNESDAY NIGHT. OTHERWISE...NO WIDESPREAD IFR IS PREDICTED. && .CLIMATE... RECORD WARMTH WAS REACHED AT THE FOLLOWING SITES: SITE: RECORD / PREVIOUS HIGH AND YEAR ZZV 71T / 71 - 1956 HLG 71 / 65 - 2008 && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Nov 14, 3:30 PM EST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 330 PM EST MON NOV 14 2011 OHZ039>041-048-PAZ007-008-013-151200- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-MERCER-VENANGO-LAWRENCE- 330 PM EST MON NOV 14 2011 ...TORNADO WATCH 880 IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ049-050-057>059-068-069-PAZ014-020-021-029-WVZ001>003-151200- HARRISON-JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BUTLER- BEAVER-ALLEGHENY-WASHINGTON-HANCOCK-BROOKE-OHIO- 330 PM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. DAMAGING WINDS ARE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ001-PAZ009-015-016-022-023-031-073>076-WVZ004-012-021>023-041- 151200- GARRETT-FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARSHALL- WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 330 PM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 14, 6:40 PM EST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
640 PM EST MON NOV 14 2011
PAZ007-008-150030-
MERCER PA-VENANGO PA-
640 PM EST MON NOV 14 2011
...HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
MERCER AND VENANGO...
AT 636 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN 15 MILES NORTHWEST OF
GREENVILLE...MOVING EAST AT 40 MPH.
SOME OF THESE STORMS WILL BE ACCOMPANIED BY WIND GUSTS TO 45
MPH...SMALL HAIL AND DANGEROUS LIGHTNING. THESE THUNDERSTORMS CAN
PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED WATER ON ROADS AND IN LOW
LYING AREAS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
SHARON... MERCER... HERMITAGE...
GREENVILLE... FARRELL... FREDONIA...
STONEBORO... CLINTONVILLE...
MAURICE K GODDARD STATE PARK... KENNERDELL...
POLK... SUGARCREEK...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST MONDAY EVENING
FOR EAST CENTRAL OHIO AND NORTHWESTERN PENNSYLVANIA.
&&
LAT...LON 4163 7951 4142 7955 4120 7971 4119 8000
4112 8008 4115 8049 4121 8053 4149 8052
4148 8014 4149 8001 4161 7984Special weather statement, Nov 14, 7:27 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
727 PM EST MON NOV 14 2011
PAZ007>009-013>015-150130-
BUTLER PA-CLARION PA-FOREST PA-LAWRENCE PA-MERCER PA-VENANGO PA-
727 PM EST MON NOV 14 2011
...HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
BUTLER...CLARION...FOREST...LAWRENCE...MERCER AND VENANGO...
AT 722 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF COOPERSTOWN TO 23 MILES WEST OF FARRELL...MOVING
EAST AT 40 MPH.
SOME OF THESE STORMS WILL BE ACCOMPANIED BY WIND GUSTS TO 50 MPH...
SMALL HAIL AND DANGEROUS LIGHTNING. THESE THUNDERSTORMS CAN PRODUCE
HEAVY RAIN THAT MAY CAUSE PONDED WATER ON ROADS AND IN LOW LYING
AREAS. VISIBILITY CAN BE REDUCED.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
GREENVILLE... MAURICE K GODDARD STATE PARK...
COOPERSTOWN... SHARON... FREDONIA...
HERMITAGE... FARRELL...
OIL CREEK STATE PARK... PLEASANTVILLE...
STONEBORO... SUGARCREEK... POLK...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST MONDAY EVENING
FOR EAST CENTRAL OHIO AND NORTHWESTERN PENNSYLVANIA.
&&
LAT...LON 4146 7904 4100 8017 4112 8053 4138 8053
4149 8024 4149 8001 4163 7982 4163 7936Local storm report, Nov 14, 8:02 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
802 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL FARRELL 41.21N 80.50W
11/14/2011 E0.88 INCH MERCER PA PUBLIC
&&
EVENT NUMBER PBZ1101219
TGREENLocal storm report, Nov 14, 8:06 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
806 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL MERCER 41.23N 80.23W
11/14/2011 E1.00 INCH MERCER PA PUBLIC
&&
EVENT NUMBER PBZ1101220
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 7:27 PM EST | Special Weather Statement | PBZ | Forest, Mercer, Venango | 63 min |
| Nov 14, 7:33 PM EST | Severe Thunderstorm Warning | PBZ | Lawrence, Mercer | 57 min |
| Nov 14, 7:44 PM EST | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Mercer, Venango | 46 min |
| Nov 14, 8:04 PM EST | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 46 min |
| Nov 14, 8:25 PM EST | Special Weather Statement | PBZ | Butler, Clarion, Jefferson | 65 min |
| Nov 14, 8:58 PM EST | Special Weather Statement | PBZ | Allegheny, Beaver | 47 min |
| Nov 14, 9:10 PM EST | Special Weather Statement | PBZ | Armstrong, Jefferson | 65 min |
| Nov 14, 9:48 PM EST | Special Weather Statement | PBZ | Allegheny, Indiana, Westmoreland | 57 min |
| Nov 14, 10:18 PM EST | Special Weather Statement | PBZ | Fayette, Greene, Washington | 57 min |
| Nov 14, 11:10 PM EST | Special Weather Statement | PBZ | Fayette, Greene | 2 hr |
| Nov 14, 8:35 PM EST | Special Weather Statement | PBZ | Carroll, Tuscarawas | 55 min |
| Nov 14, 9:30 PM EST | Special Weather Statement | PBZ | Guernsey, Harrison, Jefferson, Muskingum | 60 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.